# SDR DALA2016081906149

- Difficulty date: August 17, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 53,332 hours, 28,963 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 962
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION ON UPPER RADIUS OF FRAME BS 962 OVERWING TAB. REPAIRED IAW SRM 53-00901.
